does your body ever get back it's endorphins if it ever had it to begin with or not
How are we suppose to know if our bodies will ever recover from heroin addiction. If we know drug programs are stealing money from the hopeless addicts with their insurance card, then what is the solution. We need feedback from the doctors who disagree with Methadone, bupernepherine(narcotic known as suboxoneWnaltraxone or subutex) and analyze their theories so that we the user can get an understanding of our situation, no scientific jargon is required, that varies from one person to the next. We need to come to our own conclusions based on personal experience, scientific data and other drug addicts that have been using for years to say why! Will i get my endorphins back to a point of comfort or will I relapse again and again and of course beat myself up for getting high. We cant substitute one for the other-of course that wont help, we need answers so that we can make an informed decision about our addiction before we jump the gun right into a cycle of rehab, detox and on and on..... It does not take a rocked scientist to figure it out. Some can answer the magical question, based on their experience, will the mind reach a point of homeostasis or not, obviously after 6 months you get it back(5 years is ********) The question is will we ever get our endorphins back are key ingredients to our freedom not slaves to NA, steal your money rehabilitation centers- who really don't care its just a job for them and your just a number on a list. Years of college for some who statistically know that its a revolving door just like the trigger to your temple. In order to save lives we must first find out the a cure to a problem-not a 12 step support group that don't focus on the chemical disorder that does not fire up enough endorphins in your brain- and off to the dealer you run. Its just a bunch of mumbo jumbo from people who have more endorphins to cope with life and they say that the obssesion has been gone since day one. Bulshit they never had it. And if you relapse you know the look of disdain they give you as they welcome you back mumbling how long before you go back and use again. Freedom lies in the fight to regain what we might have never had(endophins) natural coping mechanisms. Funny how we never loose our fight of flight response to danger. Sure makes me wonder if "Arostotel" would put it homeostasis- the ability of the human body to reach equalibrium.
You body will heal and you will start to make natural endorphins again. It usually takes 60 - 90 days for yor bain to start using the natural endorphins - after you stop using. When we use, our brain receptors are full of the artificial endorphins - opiates. These take the place of the natural endorphins on the brain. When we stop using, the withdrawal process is our brain adjusting to not having the artifical stimulus of the opiate and the receptors adjust to not being full all the time. I stopped using 5 months ago today and it took about 5 weeks for me to start feeling normal again.
Wow what a post its sound like you are very smart and are really having a hard time. It sounds to me like you have had a bad exp with NA or some sort of group setting that you were in and I am so sorry for that. When you find that miricale cure that makes my mind stop telling me everysingle day that " it is ok to take a pill just one it will not hurt only today and not tomorrow", will you please let me know because I want it. Until then NA is all I have. Because for ME my recovery is a fight for my LIFE and I will do what ever it takes not to use. Just remember you did not choose to be an addict but, Your recovery it 100% your choice. I hope you find what you are looking for. I will be thinking and praying for you everyday
ps. Let me know when you find that miracle cure you are looking for
U do sound a bit bitter...but alot of this we do have to take responsibilty for...I do think some are born with a tendency to use...but most do not..alcoholism is far more rampant than narcotic addiction and altho it is a substance of abuse..it doesnt really affect the same receptors opiates do...benzo addicts have a mucgh tougher time with wds as a rule that narcotic abusers//and again..dopamine...endorphin NT is not really affected...tis more the GABA transmission that is affected
I do think many just tend to cope poorly..in fact we dont cope..we escape..it is a learned behavior and we must unlearn it..escape is not an effective coping mechanism..and I agree..a heavy user will have problems getting the brain back to normal due to the extra receptor sites we buikld by bombarding our brain with outside sources of endorphins..the health pages has a great article on this to help understand the challenges we face...we reach a point where we use to feel NORMAL..no high anymore...just to function...but I do believe we can heal..the body is a very adaptable creation that God made...and it has a rhythm...it is well balanced
aftercare is what u put into it...often I think that what u give u will receive..and more..if meetings dont work then maybe try couseling of some sort...but staying positive is crucial to recovery..we all have a bad day...even a bad month/even non-users do...it is ok and it is normal..everyday is not a good day..but we gotta keep moving forward
I was an opiate addict for 15 years. I was on Methadone ever day for the last 7 years. I went to treatment in August and I'm still sober today. The weeks I spent in detox and the first couple of months after were HORRIBLE! Things started to get better for me mentally and physically but it took real time. At 8 months sober I feel much better today. I am able to release those feel good chemicals in the brain the way nature intended. ie exercise, sex, food, etc. I know what you're going through and the only advice I can give is that it takes time for the body to recover. The longer you have been using, the longer it will take. 12 step programs can't fix the condition of your body but they can help you with keeping your eye on the prize. The people you will meet will be a constant reminder that you are not alone in this. My body is still not completely recovered from the damage done, but it's close. I still notice I get heightened anxiety at times for no apparent reason. I also notice that the anxiety is continuing to lessen as time goes on. That said, I'm eating, sleeping, and living. No one who's lived through this will ever tell you it's easy. This has been the hardest thing I've ever done. I will tell you that, for me, after a certain point (about 4 months) I stopped thinking about using on a regular basis. I have thoughts every so often but they're fleeting and easily dismissed because I know from my own experience I can't handle 1 drink or 1 pill. I was on over 300 mg's of Methadone a day plus Xanax. If I can make it out of that hell you can to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.